Paper «On a theorem of Kang and Liu on factorised groups» published in Bull. Austral. Math. Soc.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, M. C. Pedraza Aguilera

On a theorem of Kang and Liu on factorised groups

Bull. Austral. Math. Soc., 97 (1):54-56, 2018


Kang and Liu [‘On supersolvability of factorized finite groups’, Bull. Math. Sci. 3 (2013), 205–210] investigate the structure of finite groups that are products of two supersoluble groups. The goal of this note is to give a correct proof of their main theorem.

2010 Mathematics Subject Classification: primary: 20D10, secondary: 20D20, 20D40

Keywords: finite group. factorisation, supersolubility